# SDR UALA2010101203798

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 50,719 hours, 7,339 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 15441007
- Part serial: 136
- Condition: Faulty
- Location: Flaperons
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIMARY FLIGHT COMP MSG.   FLAPERON PCU FOUND DEFECTIVE.  REPLACED FLAPERON POWER CONTROL UNIT & OPS TEST C-OUT PASSED.
